|Title:||Dual boundary integral equations for exterior problems||Authors:||Jeng-Tzong Chen
Liang, M. T.
Yang, S. S.
|Keywords:||Dual boundary integral equations;dual boundary element method;regularized method;exterior problem||Issue Date:||Dec-1995||Publisher:||ScienceDirect||Journal Volume:||16||Journal Issue:||4||Start page/Pages:||333-340||Source:||Engineering Analysis with Boundary Elements||Abstract:||
A dual integral formulation for the interior problem of the Laplace equation with a smooth boundary is extended to the exterior problem. Two regularized versions are proposed and compared with the interior problem. It is found that an additional free term is present in the second regularized version of the exterior problem. An analytical solution for a benchmark example in ISBE is derived by two methods, conformal mapping and the Poisson integral formula using symbolic software. The potential gradient on the boundary is calculated by using the hypersingular integral equation except on the two singular points where the potential is discontinuous instead of failure in ISBE benchmarks. Based on the matrix relations between the interior and exterior problems, the BEPO2D program for the interior problem can be easily reintegrated. This benchmark example was used to check the validity of the dual integral formulation, and the numerical results match the exact solution well.
|Appears in Collections:||河海工程學系|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.